# SDR 0500776719

- Difficulty date: May 16, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 94,485 hours, 22,568 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 270102
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, SMOKE FILLED FLIGHT DECK.  AIRCRAFT RETURNED TO SIN AND LANDED WITHOUT INCIDENT.  SIN MAINTENANCE FOUND FE PANEL LIGHT CB POPPED.  FE DIMMER WAS BURNED.  MEL'D COCKPIT LIGHTS, AND COLLARED BREAKER AND WILL REPLACE DIMMER IN NRT.  NRT MAINTENANCE 17MAY05 REMOVED AND REPLACED FFE DIMMER.  MEL REMOVED OPERATION CHECKS NORMAL.  REF LOG 2357883 AND 2357686.
